| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced glare and halos.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was degradation in visual quality with defractive rings.Additional information has been received stating that as per the surgeon's, the lens contributed to the event.There was no patient harm.